# SDR ASAA1057413

- Difficulty date: February 17, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 12,788 hours, 4,066 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8295
- Condition: Failed
- Location: A/C Bay
- Part time: 15,424 hours, 4,712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  ACCOMPLISHED FIM 21 62 00 810 832 FOUND CONTROL CABIN TRIM AIR VALVE BAD.  REPLACED TRIM AIR VALVE PER AMM 21 61 21 00 801 21 61 21 400 801 LEAK & OPS CHECKS GOOD.  RE-ACCOMPLISHED FIM 21 62 00 810 832, NO FAULTS NOTED.
